# SDR DALA2025112708677

- Difficulty date: November 26, 2025
- Submitted: November 27, 2025
- Operation: Air carrier
- Aircraft: N505DZ
- Make and model: Airbus A321-271NX
- Aircraft serial: 10935
- Aircraft time: 13,795 hours, 3,336 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Elec Connector
- Condition: Disconnected
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT LIGHT NOT ILLUMINATED.   FOUND ELECTRICAL CONNECTOR FOR 1L DOOR EMERGENCY EXIT LIGHT DISCONNECTED.  CONNECTED ELECTRICAL CONNECTOR, DOOR EXIT LIGHT OPS NORMAL IAW AMM 33-51. (LP 7658282).
